MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 610-2221011-01
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Device evaluation did not confirm the reported failure to charge.Functional testing with a known good battery successfully charged and discharged.The event battery was not returned as part of the investigation.The device logs identified a defibrillator charge timeout at 200 j setting and battery calibration required messages.The battery advisory indicates the battery required calibration which is a process to align battery capacity with the runtime.Log review further supports that the battery was likley depleted since it was able to charge and deliver a shock at 120j.Further review of the logs support the device functioned as expected with a charged battery.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device failed to charge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25873759
Report Number1220908-2026-02473
Device Sequence Number10618386
Product Code MKJ
UDI-Device Identifier00847946005979
UDI-Public(01)00847946005979
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610-2221011-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown